# SDR CNMA20090102

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Panel
- Condition: Cracked
- Location: Pre Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PYLON PRE-COOLER EXHAUST GRILL PANEL HAS 4 INCH CRACK AT 3RD INBD SCREW HOLE.   PERFROMED A REPAIR IAW SRM VOL 1, 54-00-01, FIG 2B.  INSTALLED FASTENERS IAW SRM VOL II, 51-31-01.
